The Annals of Mathematical Statistics

A Law of the Iterated Logarithm for the Asymmetric Stable Law with Characteristic Exponent One

J. L. Mijnheer

Full-text: Open access

Abstract

A law of the iterated logarithm is proved using an extension of the Borel-Cantelli lemma and the asymptotic expansion of the left tail of this stable law.

Article information

Source
Ann. Math. Statist., Volume 43, Number 1 (1972), 358-362.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692732

Digital Object Identifier
doi:10.1214/aoms/1177692732

Mathematical Reviews number (MathSciNet)
MR298738

Zentralblatt MATH identifier
0237.60016

JSTOR
links.jstor.org

Citation

Mijnheer, J. L. A Law of the Iterated Logarithm for the Asymmetric Stable Law with Characteristic Exponent One. Ann. Math. Statist. 43 (1972), no. 1, 358--362. doi:10.1214/aoms/1177692732. https://projecteuclid.org/euclid.aoms/1177692732


Export citation